uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Marcinkiewicz estimates for degenerate parabolic equations with measure data
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2014 (English)In: Journal of Functional Analysis, ISSN 0022-1236, E-ISSN 1096-0783, Vol. 267, no 9, 3397-3426 p.Article in journal (Refereed) Published
Abstract [en]

We consider solutions to degenerate parabolic equations with measurable coefficients, having on the right-hand side a measure satisfying a suitable density condition; we prove integrability results for the gradient in the Marcinkiewicz scale.

Place, publisher, year, edition, pages
2014. Vol. 267, no 9, 3397-3426 p.
Keyword [en]
Measure data problems, Degenerate parabolic equations, Intrinsic geometry, Marcinkiewicz spaces
National Category
URN: urn:nbn:se:uu:diva-236031DOI: 10.1016/j.jfa.2014.08.017ISI: 000343019800009OAI: oai:DiVA.org:uu-236031DiVA: diva2:763409
Available from: 2014-11-14 Created: 2014-11-12 Last updated: 2014-11-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Baroni, Paolo
By organisation
Department of Mathematics
In the same journal
Journal of Functional Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 181 hits
ReferencesLink to record
Permanent link

Direct link